aaa Forums Drug Education Stimulants Persistent heart palpitations after short term stimulant abuse?

Tagged: , ,

2 replies, 3 voices Last updated by  Heimrikr 1 month, 2 weeks ago
Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • #28232

    Micqdf
    Participant
    @Micqdf

    so at the beginning of the year i ran out of LSD and instead of buying an new batch as i bought in bulk i decided to take a few mounths break as i used to take 200u every 2 week with no problems, LSD was easy for me to handle.
    shortly after a mate gave me 0.2g of coke us try as i had never tried it before, year before this i had a massife caffeine addiction nearly a gram a day but little while after i cut my intake all the symptoms of over use went away and apart from make taking speed (amp) maybe once every couple of mounths I had no issues.
    after i Tried coke i though it way ok but not worth the price but wanted a short acting stimulent for take ater i finihsed work around 10pm before i went to bed at 3ish (im a chef) and so i found a research chem called hexen and NEP, I then started using hexen nearly everyday but id only take maybe 100mg at night and maybe 500mg on a night where i was off work. I was doing this for about 6-8 weeks then i tried NEP and i think i over did it, i mixed it with Phenibut and as i was comming down off the NEP i found that my chest felt like it was getting tighter and tighter and got no sleep for 2 days so called it quit, stopped using it. after about a mounth i found i really wasnt well put could put my thinger on it but i but wanted to get back to tripping so i took 2C-B 20mg as ive got a lot of expericne using, but i found like my chest was constantly expanded and that i had shortage of breath so then took 900mg of gabapentin whitch relaxed me and i had a good time. then thinking everything was fine, the next week i took 200ug of LSD, new batch i got, everything was going ok untill about 30m after i peaked i found that something wasnt right and i started hyperventalating, i ran to the toliet thinking i was gonna be sick but i had what seemed like an anxitey attack, i went to the doctor and he diagnosed me with anxitey and stress and that my work was a course of it.

    Now 2-3 mounths later everything seem back to normal exept i get heart palpitations its not as bad as it was but it doesnt seem like its going away, ive tried since and ive been of, i cant take as much as i used to and have been limited to 2C-B but few weeks ago I took 100ug of LSD, was uncomftable for the fisrt 2 hours but after that i was fine. ive tried not taking anything so see if that works or tying downers which does help in the short term but every time i think its gone im fine for a few days then it come back and lasts days….

    has anyone else had this issue or knows of any way to resolve this??

    #31033

    JCT1030
    Participant
    @JCT1030

    I had this problem for a up until recently after doing way too much coke almost to the point I thought my heart was going to explode. But after that expierence I had the same problem you are dealing with I so I cut out caffinated beverages and nicotine and it helped slightly but I still had heart problems. I read about a supplement called tribulus terrestris helping with heart problems. I took it at first and noticed that my heart problems became less frequent until they disappeared and now they’ve been gone so long I’ve stopped taking it for about a month now and still no problems.

    #34326

    Heimrikr
    Participant
    @Heimrikr

    Well Cocaine is more pure today and it’s sometimes mixed with other adulterants like Amphetamines. And known physiological effects of powerful stumulants is the I intense strain it puts on the body.

    Like what happens when you floor the gas pedal on a running engine in park and just redline the engine continuously. The engine is simply freewheeling as it has no load on it from the transmission and weight of the car. So continuing to keep it redlined will eventually cause the engine to fly apart or seize up.

    Same for your heart. I’ve studied stimulants specifically for a long while now nonstop. Pharmacology and effects on human Biology has always fascinated me. But essentially stimulants like cocaine and Amphetamine induce the body into a state of Adrenergic shock. Meaning your body is unnaturally chemically being induced into an Adrenaline induced state of panic.

    Also did you mix your cocaine use with alcohol at all? Mixing cocaine with alcohol is metabolized in the body into a new substance called Cocaethylene. It’s EXTREMELY toxic to the heart and cardiovascular system. I’d go get a EKG and see if you did any damage. But it’s quite common for stimulants to leave chronic users with angina. (Chest pain)

    But it’s anyone’s guess with your specific case of substance use. Those research Chemicals haven’t really even been tested on humans yet. So any doctor is going to have a challenge with you.

    Goood luck and get your health checked out.

    Also JCL, why are you taking tribulus terrestris for chest pain???

    You do know that it’s a natural herbal supplement for promoting testosterone production in men right?? I know bodybuilders who take it regularly after doing a cycle of Anabolics for their PCT.

Viewing 3 posts - 1 through 3 (of 3 total)

You must be logged in to reply to this topic.